# SDR IPXA10559466

- Difficulty date: April 2, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS1200 FLOORBEAM HAS CORROSION ON UPPER SURFACE OF UPPER FLANGE AT SEVERAL NUTPLATE LOCATIONS, LBL24 TO RBL50 WL208.1. (MARKED)   REMOVED CORROSION IAW SRM 51-10-02, FOUND AREAS TO BE OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED IAW REPAIR DWG LOR5L53006.
